Algebraic Geometry
On Cremona transformations of prime order
Comptes Rendus. Mathématique, Volume 339 (2004) no. 4, pp. 257-259.

We prove that an automorphism of order 5 of the Del Pezzo surface S of degree 5 is conjugate through a birational map SP2 to a linear automorphism of P2. This completes the classification of conjugacy classes of elements of prime order in the Cremona group.

Nous démontrons qu'un automorphisme d'ordre 5 de la surface de Del Pezzo S de degré 5 est conjugué via une application birationnelle SP2 à un automorphisme linéaire de P2. Cette observation complète la classification des classes de conjugaison d'élements d'ordre premier dans le groupe de Cremona.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.06.015
Beauville, Arnaud 1; Blanc, Jérémy 2

1 Laboratoire J.-A. Dieudonné, UMR 6621 du CNRS, université de Nice, parc Valrose, 06108 Nice cedex 2, France
2 Section de mathématiques, université de Genève, 2–4, rue du Lièvre, case postale 240, CH-1211 Genève 24, Switzerland
@article{CRMATH_2004__339_4_257_0,
     author = {Beauville, Arnaud and Blanc, J\'er\'emy},
     title = {On {Cremona} transformations of prime order},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {257--259},
     publisher = {Elsevier},
     volume = {339},
     number = {4},
     year = {2004},
     doi = {10.1016/j.crma.2004.06.015},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2004.06.015/}
}
TY  - JOUR
AU  - Beauville, Arnaud
AU  - Blanc, Jérémy
TI  - On Cremona transformations of prime order
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 257
EP  - 259
VL  - 339
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2004.06.015/
DO  - 10.1016/j.crma.2004.06.015
LA  - en
ID  - CRMATH_2004__339_4_257_0
ER  - 
%0 Journal Article
%A Beauville, Arnaud
%A Blanc, Jérémy
%T On Cremona transformations of prime order
%J Comptes Rendus. Mathématique
%D 2004
%P 257-259
%V 339
%N 4
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2004.06.015/
%R 10.1016/j.crma.2004.06.015
%G en
%F CRMATH_2004__339_4_257_0
Beauville, Arnaud; Blanc, Jérémy. On Cremona transformations of prime order. Comptes Rendus. Mathématique, Volume 339 (2004) no. 4, pp. 257-259. doi : 10.1016/j.crma.2004.06.015. http://www.numdam.org/articles/10.1016/j.crma.2004.06.015/

[1] Bayle, L.; Beauville, A. Birational involutions of P2. Kodaira's issue, Asian J. Math., Volume 4 (2000), pp. 11-17

[2] de Fernex, T. On planar Cremona maps of prime order, Nagoya Math. J., Volume 174 (2004)

[3] Semple, J.; Roth, L. Introduction to Algebraic Geometry, Clarendon, Oxford, 1949

Cited by Sources: